zbMATH — the first resource for mathematics

The solution of multipoint boundary value problems by the optimal homotopy asymptotic method. (English) Zbl 1189.65154
Summary: We solve multipoint boundary value problems using the Optimal Homotopy Asymptotic Method (OHAM).The proposed method is tested upon several problems from the literature and the results are compared with the available exact solution. This method provides easy tools to control the convergence region of approximating solution series where ever necessary.

65L99 Numerical methods for ordinary differential equations
34A45 Theoretical approximation of solutions to ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
Full Text: DOI
[1] Wazwaz, A.M., The numerical solution of sixth-order boundary value problems by the modified decomposition method, Appl. math. comput., 118, 311-325, (2001) · Zbl 1023.65074
[2] Tatari, M.; Dehgan, M., The use of the Adomian decomposition method for solving multipoint boundary value problems, Phys. scr., 73, 672-676, (2006)
[3] Siraj-Ul-Islam; Sirajul-Haq; Ali, Javed, Numerical solution of special 12th-order boundary value problems using differential transform method, Comm. nonl. sci. numeric. simul., 14, 4, 1132-1138, (2009)
[4] He, J.H., Variational approach to the sixth-order boundary value problems, Appl. math. comput., 143, 2-3, 537-538, (2003) · Zbl 1025.65043
[5] Yao, Q., Successive iteration and positive solution for nonlinear second-order three-point boundary value problem, Comput. math. appl., 50, 433-444, (2005) · Zbl 1096.34015
[6] Siraj-ul-Islam; Tirmizi, I.A.; Fazal-i-Haq; khan, M.A., Non-polynomial splines approach to the solution of sixth-order boundary-value problems, Appl. math. comput., 195, 270-284, (2008) · Zbl 1130.65077
[7] He, J.H., Homotopy perturbation method for solving boundary value problems, Phys. lett. A., 350, 87-88, (2006) · Zbl 1195.65207
[8] Noor, M.A.; Mohyud-Din, S.T., An efficient algorithm for solving fifth-order boundary value problems, Math. comput. model., 45, 7-8, 954-964, (2007) · Zbl 1133.65052
[9] He, J.H., Limit cycle and bifurcation of nonlinear problems, Chaos solitons fractals, 26, 3, 827-833, (2005) · Zbl 1093.34520
[10] He, J.H., Comparison of homotopy perturbation method and homotopy analysis method, Appl. math. comput., 156, 2-6, 527-539, (2004) · Zbl 1062.65074
[11] He, J.H., The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. comput., 151, 1, 287-292, (2004) · Zbl 1039.65052
[12] He, J.H., A new iteration method for solving algebraic equations, Appl. math. comput., 135, 1, 81-84, (2003) · Zbl 1023.65039
[13] He, J.H., Homotopy perturbation technique, Comput. methods appl. mech. eng., 178, 3-4, 257-262, (1999) · Zbl 0956.70017
[14] Liao, S.J., Beyond perturbation: introduction to the homotopy analysis method, (2004), Chapman & Hall/CRC Florida · Zbl 1051.76001
[15] Marinca, V.; Herisanu, N.; Nemes, I., Optimal homotopy asymptotic method with application to thin film flow, Cent. eur. J. phys., 6, 3, 648-653, (2008)
[16] Herisanu, N.; Marinca, V.; Dordea, T.; Madescu, G., A new analytical approach to nonlinear vibration of an electric machine, Proc. Romanian. acad. ser. A: math. phys. tech. sci., inf. sci., 9, 3, 229-236, (2008)
[17] Marinca, V.; Herisanu, N.; Bota, C.; Marinca, B., An optimal homotopy asymptotic method applied to the steady flow of fourth-grade fluid past a porous plate, Appl. math. lett., 22, 2, 245-251, (2009) · Zbl 1163.76318
[18] Marinca, V.; Herisanu, N., An optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer, Int. comm. heat mass transfer, 35, 710-715, (2008)
[19] Timoshenko, S., Theory of elastic stability, (1961), McGraw-Hill New York
[20] Bai, C.; Fang, J., Existence of multiple positive solutions for nonlinear m-point boundary value problems, J. math. anal. appl., 281, 76-85, (2003) · Zbl 1030.34026
[21] Henderson, J., Five-point boundary value problems for third-order differential equations by solution matching, Math. comput. model., 42, 133-137, (2005) · Zbl 1088.34508
[22] Ma, R., Existence theorems for a second-order three-point boundary value problem, J. math. anal. appl., 212, 430-442, (1997) · Zbl 0879.34025
[23] Haque, M.; Baluch, M.H.; Mohsen, M.F.N., Solution of multiple point, nonlinear boundary value problems by method of weighted residuals, Int. J. comput. math., 19, 69-84, (1986) · Zbl 0653.65059
[24] Liu, G.R.; Wu, T Y, Multiple boundary value problems by differential quadrature method, Math. comput. model., 35, 215-227, (2002) · Zbl 0999.65074
[25] Tirmizi, I.A.; Twizell, E.H.; Siraj-Ul-Islam, A numerical method for third-order non-linear boundary-value problems in engineering, Int. J. comput. math., 82, 1, 103-109, (2005) · Zbl 1065.65098
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.